# SDR CA070108004

- Difficulty date: December 21, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 6,710 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case Half
- Part number: 350A32315520
- Condition: Worn
- Location: Gear Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HALF SHELLS WERE WORN OUT DUE TO MOVEMENT OF THE SUN GEAR, WEARING S STEP INTO THE SHELLS. THERE IS NO PUBLISHED LIMITS ON THE SHELLS AND WE HAVE ASKED ECL FOR THIS INFORMATION. THERE IS NORMAL WEAR IN THIS AREA, THIS WAS A BIT EXCESSIVE WITH SLIVERS OF METAL COMING OFF THE PARTS. THIS WOULD HAVE LEAD TO A CHIP LIGHT EVENTUALLY. (TC NR 20070108004)
